# SDR CA110418003

- Difficulty date: April 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 89,939 hours
- Engine: Ge CF680C2B6
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CREW ADVISED FLIGHT DISPATCH THAT THEY WERE HAVING "AUTO-THROTTLE" PROBLEMS AFTER TAKEOFF.  THE PROBLEM SEEMED TO BE AFFECTING FLIGHT CONTROLS , THE CREW, MOC AND FLIGHT DISPATCHER AGREED TO HAVE THE ACFT RETURN BACK TO POINT OF DEPARTURE. NO EMERGENCY WAS DECLARED, AND NORMAL LANDING.   AUTO THROTTLE THRUST ASSY.  FOUND PLAY AT QUIL SHAFT, SPINED END, AT GEARBOX SERVO ASSY.  PARTS GEARBOX SERVO ASSY 253T7121-4, GEARBOX ASSY 253T7114-3 AND QUIL SHAFT 2532T7123-1.  FOUND NO PLAY IN CONTROL RODS.  QUIL SHAFT INSPECTED & NO FAULT FOUND. A/T SERVO MOTOR GENERATOR REPLACED IAW AMM 22-32-01-401.  CARRIED OUT MCDP TEST NR 10 SUCCESSFULLY.  REMOVED PN NOT PROVIDED, MORE THAN 1 CAN BE INSTALLED.   ALSO, AILERON CONTROL JERKY IN TURN WITH AUTOPILOT "C" ENGAGED.  NOT JERKY WITH "L" AUTO PILOT ENGAGED CARRIED OUT MCDP TEST NR 1 & NR 7 SUCCESSFULLY.
